MathSciNet Relay Station
MathSciNet bibliographic data
MR255958 (41 #618) 35.09
Gardner, Robert B. A differential geometric generalization of characteristics. Comm. Pure Appl. Math. 22 1969 597–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement